An extension of Pitman's theorem for spectrally positive Lévy processes. Bertoin, J. Ann. Probab., 20(3):1464–1483, 1992.
An extension of Pitman's theorem for spectrally positive Lévy processes [link]Paper  bibtex   
@article{MR1175272,
	Author = {Bertoin, Jean},
	Coden = {APBYAE},
	Date-Added = {2011-07-29 15:06:34 -0500},
	Date-Modified = {2017-10-10 13:41:26 +0000},
	Fjournal = {The Annals of Probability},
	Impreso = {1},
	Issn = {0091-1798},
	Journal = {Ann. Probab.},
	Mrclass = {60J30 (60G17)},
	Mrnumber = {1175272 (93k:60191)},
	Mrreviewer = {L. C. G. Rogers},
	Number = {3},
	Pages = {1464--1483},
	Title = {An extension of {P}itman's theorem for spectrally positive {L}{\'e}vy processes},
	Url = {http://links.jstor.org/sici?sici=0091-1798(199207)20:3<1464:AEOPTF>2.0.CO;2-1&origin=MSN},
	Volume = {20},
	Year = {1992},
	Bdsk-File-1 = {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},
	Bdsk-Url-1 = {http://www.ams.org/mathscinet-getitem?mr=1175272},
	Bdsk-Url-2 = {http://links.jstor.org/sici?sici=0091-1798(199207)20:3%3C1464:AEOPTF%3E2.0.CO;2-1&origin=MSN}}
Downloads: 0